# SDR SWAA2022040526066

- Difficulty date: December 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; STA 277; STR 10R; FWD SIDE OF FRAME. STRINGER CLIP IS CRACKED COMMON TO FRAME. / REMOVED AND REPLACED PASSENGER CABIN STA 277 STR 10R; FWD SIDE OF FRAME; STRINGER CLIP IAW DWG 141A1110 REV- AND B-737 SRM 51-40-02 A TAG WN 6387 P/N 141A125-92
